# SDR AALA201803079016

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 5,472 hours, 2,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR EMERGENCY LIGHT ILLUMINATED AND ASSOCIATED AISLE EXIT LIGHT ILLUMINATED IN FLIGHT WITH COCKPIT EMERGENCY EXIT LIGHT SWITCH IN ARM.  ALL OTHER EXIT LIGHTS EXTINGUISHED. PERFORMED TSM 33-51-00-710-001-A, AND 33-51-00-710-004-A. OPS CHECKED OK AND NO FAULTS FOUND. OK TO SERVICE.
